New Treatments | Arabinose-producing yeasts ? The primary cause of my symptoms ? 

Index of articles
Index | Archive | Search
Return to index | Return to list of articles in: WisdomExperience

Arabinose-producing yeasts ? The primary cause of my symptoms ?


Thursday, February 28 2002 - Filed under: General

Hi, after reading some resources, I found the following theory:

Yeast in the intestines, producing Arabinose
www.newtreatments.org/Basics/ga/339

My arabinose levels aren't very high, but they might be causing
problems. It's 58, reference is 0-115 mmol/mol creatine.

Arabinose, a yeast metabolite, reacts with the epsilon amino group of
lysine in proteins and then reacts with arginine-residues in adjoining
proteins. In this process two proteins, plus the arabinose are joined.

This poses a problem, because The epsilon amino group of lysine is
a critical functional group of many enzymes to which pyridoxal
(vitamin B-6), biotin, and lipoic acid are covalently bonded
during coenzymatic reactions.

The blockage of these active lysine sites by pentosidine formation
may cause functional vitamin deficiencies even when nutritional intake
is adequate.

Summarizing:
* Yeast produce arabinose
* Arabinose is absorbed
* Arabinose binds to proteins
* B6, Biotin and lipoic acid functions are blocked
* B6, Biotin and lipoic acid deficiency

B6 is needed by many enzymatic reactions and a deficiency will show in
the amino acid analysis: It does in my case.
++ alfa-amino-adipic acid is elevated at 127 (ref 10-50)
++ beta-alanine is elevated at 70 (ref 0-50)
These two amino acids should be converted by enzymes that are dependent
on B6.

-- alfa-amino-butyric acid slightly low at 22 (normal 25-85) (B6
related)
-- cystathion at 18 (15-75)
These two amino acids are the products of enzymatic reactions that are
dependent on B6.

Arabinose possibly is a metabolite of candida:
www.newtreatments.org/Basics/ga/338

There are also two *bacterial metabolites* that also are high:

4-hydroxyphenylacetic at 34, ref 0-50 mmol/mol creatine
4-hydroxyphenylacetic - Also a metabolite of tyrosine and the bacterial
origin of this compound was confirmed by the finding that this compound
in urine decreased significantly after the use of the antibiotic
neomycin. Very elevated values for these compounds are present in
celiac
disease (gluten sensitivity), enteritis, and intestinal resection.

DHPPA-like substances at 16, ref 0-150 mmol/mol creatine
When the DHPPA gets really high, autism, depression, schizophrenia is
the result.

I found several very interesting articles that show exactly which
yeast/bacteria metabolites cause autism.
www.newtreatments.org/Basics/ga/338

Within a couple of days of starting the antifungal drug Nystatin, the
child--who had lost most of normal development--began to improve and
eye contact came back.
This explains why SCDiet is also an effective treatment of autism. The
SCDiet starves the yeast that produce the toxic metabolites.

Interestingly, when the nystatin is stopped, the metabolites return
swiftly and the symptoms too..
So, nystatin is only a temporary solution, while the SCDiet should be a
permanent solution.

I think the above problems could be the main, primary cause of my
symptoms.
They cause many problems (blocking vitamin functions and thus many
enzymes, which in turn also cause havock on metabolism)..

The most important thing I should do is get rid of the candida or other
yeasts and bacteria in my intestines.
The low-carb diet alone isn't helping..
Perhaps I should start using high doses of probiotics. Problem is I
can't tolerate calcium in the SCD yogurt.
Is it possible to make SCD yogurt from other types of milk, that are
lower in calcium ?
Perhaps I can tolerate small doses of SCD yogurt daily (say 100-200ml
per day). What would be the best time to take it ?
In the morning, before breakfast on an empty stomach ?

Ed,
The Netherlands



Check out the many other interesting articles on my website



Please note: The information on this website is not a recommendation for treatment. Anyone reading it should consult his/her physician before considering treatment. The author and publisher can't be held responsible for anything. Use on your own risk.